On some solutions of a functional equation related to the partial sums of the Riemann zeta function
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 29-41
https://doi.org/10.4134/BKMS.2014.51.1.29
Printed January 1, 2014
Juan Mat\'{i}as Sepulcre Mart\'{i}nez
University of Alicante
Abstract : In this paper, we prove that infinite-dimensional vector spaces of $\alpha$-dense curves are generated by means of the functional equations $f(x)+f(2x)+\cdots+f(nx)=0$, with $n\geq 2$, which are related to the partial sums of the Riemann zeta function. These curves $\alpha$-densify a large class of compact sets of the plane for arbitrary small $\alpha$, extending the known result that this holds for the cases $n=2,3$. Finally, we prove the existence of a family of solutions of such functional equation which has the property of quadrature in the compact that densifies, that is, the product of the length of the curve by the $n^{th}$ power of the density approaches the Jordan content of the compact set which the curve densifies.
Keywords : functional equations, space-filling curves, partial sums of the Riemann zeta function, alpha-dense curves, property of quadrature
MSC numbers : 65D10, 39Bxx, 90C90, 30Axx
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd